# SDR VTZA990099

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6224027001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7333 - IAD-CLE - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO WEATHER RADAR INOPERATIVE AN ELECTRICAL SMELL IN CABIN.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND RIGHT AIR INLET PIPE CRACKED AND REMOVED AND REPLACED RADAR SCREEN AND AIR INLET PIPE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
